MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS 24; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24M
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced a performance decrement leading to device non-use.The device was then explanted on (b)(6) 2022.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
This report is submitted on june 22, 2023.
 
Additional Manufacturer Narrative
Device analysis indicated device failure.Device analysis report is attached.This report is submitted on december 29, 2023.

Brand Name
NUCLEUS 24
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
ken yian chow
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key17179796
Report Number6000034-2023-01964
Device Sequence Number12377417
Product Code MCM
UDI-Device Identifier09321502003216
UDI-Public(01)09321502003216(11)121120(17)141119
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/19/2014
Device Model NumberCI24M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient SexMale